# SDR ASOA201000147

- Difficulty date: February 2, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 13,142 hours, 9,034 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN ENTRY AIR STAIR DOOR IS MISSING THE EXIT, OPEN, AND RED ARROW STICKERS.  REPLACED EXIT, OPEN, AND ARROW SIGN PLACARDS IN PASS DOOR IAW AMM 11-30-02.
